# SDR AU010108

- Difficulty date: February 7, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005250
- Condition: Seized
- Location: Nr 1
- Part time: 4,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE INTERNAL FAILURE. INSPECTION FOUND COMPRESSOR SEIZED AND SEVERAL TURBINE BLADES MISSING/BROKEN.
